Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/666Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Shamoyan, Romi F. | |
| dc.creator | Mihić, Olivera | |
| dc.date.accessioned | 2023-05-12T10:16:40Z | - |
| dc.date.available | 2023-05-12T10:16:40Z | - |
| dc.date.issued | 2010 | |
| dc.identifier.issn | 0011-4642 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/666 | - |
| dc.description.abstract | We present a description of the diagonal of several spaces in the polydisk. We also generalize some previously known contentions and obtain some new assertions on the diagonal map using maximal functions and vector valued embedding theorems, and integral representations based on finite Blaschke products. All our results were previously known in the unit disk. | en |
| dc.publisher | Springer Heidelberg, Heidelberg | |
| dc.relation | RFFI [09-01-97-517] | |
| dc.relation | info:eu-repo/grantAgreement/MESTD/MPN2006-2010/144010/RS// | |
| dc.rights | openAccess | |
| dc.source | Czechoslovak Mathematical Journal | |
| dc.subject | polydisk | en |
| dc.subject | holomorphic spaces | en |
| dc.subject | Hardy classes | en |
| dc.subject | diagonal mapping | en |
| dc.title | On some inequalities in holomorphic function theory in polydisk related to diagonal mapping | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 370 | |
| dc.citation.issue | 2 | |
| dc.citation.other | 60(2): 351-370 | |
| dc.citation.rank | M23 | |
| dc.citation.spage | 351 | |
| dc.citation.volume | 60 | |
| dc.identifier.doi | 10.1007/s10587-010-0040-4 | |
| dc.identifier.fulltext | http://prototype2.rcub.bg.ac.rs/bitstream/id/1117/662.pdf | |
| dc.identifier.rcub | conv_1258 | |
| dc.identifier.scopus | 2-s2.0-77953722487 | |
| dc.identifier.wos | 000278682100005 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | open | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
